# SDR AALA202003209021

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,327 hours, 23,836 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ON DEPARTURE AT KDCA RWY 1 AUTOPILOT ENGAGED AT 100' NAV GREEN,AT 170' AIRCRAFT DID NOT FOLLOW COURSE. A/P DISENGAGED, AIRCRA,FT HAND FLOWN BACK TO COURSE. NO FURTHER ISSUES. ACCOMPLISHED A SUCCESSFUL AUTO-LAND CHECK IAW AMM 22-97-00, NO FAULTS NOTED.
